# SDR VTZA98063

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6260 - IAD-BUF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS ON DOOR AND COULD NOT DUPLCIATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
